# SDR SWAA2020062989034

- Difficulty date: June 3, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Chafed
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT STRUCTURE CHAFED AT BS 663+5, WL 148,  RBL 30.   REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, 57-40-05-0G-0, AND 51-20-01-0G-0.
